# SDR 04FDEA02066

- Difficulty date: July 13, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N407FE
- Make and model: Airbus A310-203
- Aircraft serial: 254
- Aircraft time: 30,890 hours, 25,848 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER MAIN CABIN ZONE 220 AT Y1959, FR14 TO 15A TOP OF FLOOR STRUCTURE HAS EXFOLIATION CORROSION.  REMOVED AND REPLACED T-CAP IAW A310 SRM 51-40-20.
